Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
phonehome

Attention: People who already took accutane or is currently on it.

Recommended Posts

Hello everyone,

My name is John and i am 21 years old. I start accutane tomorrow 40 mg per/day. Um, well im definitley excited to get better, but scared as well. I've heard so many different stories of people while on accutane (awful initial breakouts, dry skin, lips, etc)

So, please. Anyone. Your advice is greatly appreciated.

-John

:redface:

Share this post


Link to post
Share on other sites

ok first of all don´t worry about other´s opinions and comments on accutane. it can affect others but not everybody. what i mean is that yes you will have dry lips, etc but it would go away eventually. everybody´s body is different so their metabolism acts different to the medication. but everything would be fine. some people do experience huge breakouts in their first two months but some people don´t. you just have to start to take accutane to see the results. like i said before everybody is different.

Share this post


Link to post
Share on other sites

Hello,

My side effects were very minimal in my opinion. I had the dry lips/skin, but I chose to do it in the summer, which kept me more moisturized than if I were to have done it in the winter. Other than that, I felt amazing because I finally had clear skin. It was the best year of my life, and then it came back :(...I am currently debating another round, but am also weary because I am a woman and my husband and I will likely start our family in the coming years, and I don't want anything like that in my system.

Oh yes, I did have some aching joints while on accutane...I am a very active person, and it pained me to run like I used to. I just took it easy and did more pilates than cardio. I am not fine, and back to normal.

Good luck with your accutane journey.

Share this post


Link to post
Share on other sites

Everyone has various side effects. I recommend taking them into consideration, and after that, making a decision either way. Accutane IS a serious drug and should be taken as a final solution, not as your first or even second option. In that way, you should be more comfortable, knowing you have tried alternative paths.

Also, moved to the Accutane posts boards.

Share this post


Link to post
Share on other sites
Hello everyone,

My name is John and i am 21 years old. I start accutane tomorrow 40 mg per/day. Um, well im definitley excited to get better, but scared as well. I've heard so many different stories of people while on accutane (awful initial breakouts, dry skin, lips, etc)

So, please. Anyone. Your advice is greatly appreciated.

-John

:redface:

The day-to-day side effects are quite cumbersome (dry lips, skin, IB, headaches) but if your acne affects you enough then you will certainly be able to tolerate them. Millions have.

Despite whatever you see on television, the SEVERE side effects are rare (<1%). See the thread in my sig for evidence.

If you end up disappointed in Accutane, it will likely be because of an acne relapse (usually within 3 years), not because of a side effect. 20% of people end up using Accutane again to achieve permanent remission.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×